I am a 21 year old male suffering from chronic amebiasis for the past two to three years. I had tried Flagyl (Metronidazole ), Fasigyn (Tinidazole ), Ciplox-TZ, Oflox-OZ, Bandy and many other ayurveda medicines. But, nothing seems improved. So, could you provide any other drug? Please suggest medicine to be used for amebiasis. I have taken the above medicines for the past one year.
Welcome to icliniq.com.
Revert back with the answers to the above questions to a medical gastroenterologist online --> https://www.icliniq.com/ask-a-doctor-online/medical-gastroenterologist
The symptoms are sticky stools three times per day, back pain, loss of appetite and weakness. The colonoscopy and stool test were normal. But, my doctor told me that I am suffering from amebiasis. Can you tell the brand name of the medicines that you suggested above.
Welcome back to icliniq.com.
For further information consult a medical gastroenterologist online --> https://www.icliniq.com/ask-a-doctor-online/medical-gastroenterologist
Query: Hi doctor, I used to have mild abdominal pain in the lower right part of the stomach. I was diagnosed with PPD six months ago and continued my regular medicine (no ATD). Since then, I occasionally get severe pain at the very same location and it lasts for around 4 to 6 hours. This pain was not regul... Read Full >>
Answer: Hello, Welcome to icliniq.com. Please explain if you have any other symptoms, bowel habits (constipation or diarrhea), consistency of stool, blood or mucus in stool, appetite and fever? If you have increased frequency of stool, loose stool and mucus in stool, then there might be possible Crohn's dis... Read Full
Query: Hello doctor, Yesterday, I had a colonoscopy and today I had a bowel movement that was bright green. Should I contact the doctor who performed the procedure or is this normal? I am a 32-year-old female. Read Full >>
Answer: Hi, Welcome to icliniq.com. Bright green color stool could be due to the presence of bile in stool. During a colonoscopy, you were given laxatives that might have disturbed your intestinal flora that is responsible for the yellowcolor of the stool. Also, stool must have passed rapidly through the ... Read Full
Ask your health query to a doctor online?Ask a Medical Gastroenterologist Now